# SDR NWAA093165806

- Difficulty date: September 8, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 25,638 hours, 8,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL DEEP CYCLE CHECK OF THE EMERGENCY LIGHT BATTERY PACKS THE BATTERY PACK THAT PROVIDES POWER FOR THE EMERGENCY LIGHTS AT DOOR 4R FAILED THE CHECK OUT.  MAINTENANCE REPLACED THE BATTERY PACK AND THE SYSTEM PASSED THE CHECK OUT.
